MAUDE Adverse Event Report: 3M COMPANY 3M¿ RED DOT¿; ELECTRODE, ELECTROCARDIOGRAPH

3M COMPANY 3M¿ RED DOT¿; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 2560
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient had an electrocardiogram (ecg or ekg) performed in the emergency department (ed).According to patient, when the nurse removed the electrode the adhesive removed skin.The ekg tech also performed an ekg, and could not remove one of the electrodes even with the help of an alcohol pad.The patient asked her to leave it and she would remove it in the shower.The ekg techs believe the adhesive on the multi-packs of ekg electrodes is now much more sticky than before.

Brand Name
3M¿ RED DOT¿
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway avenue
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key21102014
Report Number21102014
Device Sequence Number8657349
Product Code DRX
UDI-Device Identifier10707387789302
UDI-Public(01)10707387789302
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/10/2024
Report Date (Section F) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2560
Device Catalogue Number2560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA12/10/2024